# SDR ASOA2015072413443

- Difficulty date: July 24, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB OF FRAME AT FS 559+96 TO HAVE MAJOR CORROSION BETWEEN STR 26L AND 26R.  CUTOUT SECTION OF FRAME BETWEEN STR 25L AND 25R IAW SRM 53-00-15, REPAIR NR 1, STEPS 5.A, 1-5 &7.  FABRICATED AND INSTALLED REPAIR SPLICES AND FRAME DOUBLER IAW SMM 53-00-15.
